# SDR AALA202408055757

- Difficulty date: August 2, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 89,836 hours, 11,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING ACCOMPLISHMENT W/C 72C20033014 FOUND BATTERY PACK AT POWER SWPPLY CM33409 DOOR 4RH INOP, MAINTENANCE REPLACED BATTERY PACK AT POWER SUPPLY M33409 DOOR 4RH IAW AMM 33-51-06.
